MathSciNet Relay Station
MathSciNet bibliographic data
MR2905307 53A10 (49Q05)
Morabito, Filippo; Magdalena Rodríguez, M. Saddle towers and minimal $k$-noids in $\Bbb H\sp 2\times\Bbb R$. J. Inst. Math. Jussieu 11 (2012), no. 2, 333–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement